Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the genus of curves of an algebraic system


Author: Wei-Liang Chow
Journal: Trans. Amer. Math. Soc. 65 (1949), 137-140
MSC: Primary 14.0X
DOI: https://doi.org/10.1090/S0002-9947-1949-0028604-3
MathSciNet review: 0028604
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14.0X

Retrieve articles in all journals with MSC: 14.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1949-0028604-3
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society